Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complemented spaces of operators
HTML articles powered by AMS MathViewer

by Ioana Ghenciu PDF
Proc. Amer. Math. Soc. 133 (2005), 2621-2623 Request permission

Abstract:

Classical results of Kalton are used to study the complementation of the space $W(X,Y)$ of weakly compact operators and the space $K(X,Y)$ of compact operators in the space $L(X,Y)$ of bounded linear operators from $X$ to $Y$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B28
  • Retrieve articles in all journals with MSC (2000): 46B20, 46B28
Additional Information
  • Ioana Ghenciu
  • Affiliation: Department of Mathematics, University of North Texas, Box 311430, Denton, Texas 76203-1430
  • Address at time of publication: Department of Mathematics, University of Wisconsin–River Falls, 204 D North Hall, River Falls, Wisconsin 54022-5001
  • Email: ig0007@unt.edu
  • Received by editor(s): April 15, 2004
  • Published electronically: April 19, 2005
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2005 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2621-2623
  • MSC (2000): Primary 46B20, 46B28
  • DOI: https://doi.org/10.1090/S0002-9939-05-07932-3
  • MathSciNet review: 2146207